Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Headaches, feeling warm, sore in eyes,. What is the cause and possible cure?

hi there. I'm 32 yrs old female. I started getting headache, feeling warm and sometimes my eyes are sore and feels like they're popping out. It aggravates when I overuse my eyes. Also, I have hormonal balance (prolactin ) and taking bromocriptine 7.5 mg a day. I don't know if my hormonal balance is the cause or my eyes. pls help!
Asked On : Fri, 12 Apr 2013
Answers:  2 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Dec 2014
Welcome to HCM

You are suffering from hyper prolactinemia and are on 7.5 mg Bromocriptine for this. You are suffering from headache and blurred vision. Bromocritine at high doses is known to cause headache as its main side effects. Blurred vision, sore eves are also most likely due to prolactin. I would advise you to visit your treating doctor and take opinion regarding headache with bromocriptine.

Dr. Seikhoo Bishnoi, MD
Answered: Fri, 12 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

Eye symptoms along with prolactin imbalance - you may need MRI to check for pituitary tumour...
Simple refractive error should be considered and checking refraction can clarify...
Bromocriptine could also cause headache...
Ophthalmologist / Neurologist should have a look

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor